MAUDE Adverse Event Report: LIVANOVA USA, INC. CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA USA, INC. CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number CA-XXXXX
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure a livanova cardioplegia adapter was used.When starting to use the device, it began to leak and then air was noticed to be in the system.Upon observation, near two of the connection on the device had tears/cuts in the tubing under the screw hubs.

Brand Name
CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA, INC.
14401 west 65th way
arvada CO 80004
MDR Report Key20770997
Report Number20770997
Device Sequence Number20836503
Product Code DWF
UDI-Device Identifier00803622103797
UDI-Public(01)00803622103797(240)CA-81010(17)270611(10)2416300025
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
Report Date (Section F) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA-XXXXX
Device Lot Number2416300025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight103 KG
Date Report Sent to FDA11/19/2024